| Model Number |
CCWTT3 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Blurred Vision (2137); Visual Disturbances (2140); Insufficient Information (4580)
| Date of Event |
11/20/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified the manufacturer internal reference number is: (b)(4).
Event or Problem Description
A non-healthcare professional reported that following an intraocular lens (iol) implant procedure, the patient experienced with blurry vision at all distances and glare.The lens was exchanged for another lens model 01 month 05 days following the initial procedure.Clinical reason for explant was mentioned as vision and best corrected acuity decreased with company lens.Additional information was received stating that there was no impact to the patient.